MAUDE Adverse Event Report: Biosense Webster Inc SMARTABLATE; Cardiac Ablation Percutaneous Catheter

Biosense Webster Inc SMARTABLATE; Cardiac Ablation Percutaneous Catheter
Catalog Number SAT001
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2026
Type of Reportable Event Malfunction

Brand Name
SMARTABLATE
Common Device Name
Cardiac Ablation Percutaneous Catheter
Manufacturer (Section D)
Biosense Webster Inc
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
Harmac Medical Products
maquiladoras no. 320-a
colonia ciudad industrial
tijuana
Manufacturer Contact
katie seppa
31 technology dr
irvine, CA 92618
+1(513)337-8052
MDR Report Key50216138
Report Number3013300026-2026-02580
Device Sequence Number6099199
Product Code LPB
UDI-Device Identifier10846835009743
UDI-Public(01)10846835009743(17)261030(10)3016793
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P990071
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSAT001
Device Lot Number3016793
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/03/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2026
Supplement Date Received by ManufacturerNot provided
09/12/2026
09/29/2026
Initial Report FDA Received Date08/11/2026
Supplement Report FDA Received Date08/24/2026
09/29/2026
09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown